Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Mental help for sleeping disorder after a death in family - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Sleep Disorders
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
Doctor :   Dr xxx here
User :   Hi Doc,I'm 36 year old year male operating out of xxx
Doctor :   ok
Doctor :   How can i help u today?
User :   On 26th Sept,2010, my father has passed away due to a massive cardiac arrest.Post that we are all going through a tremendous mental trauma.As a result I'm not being able to sleep properly in the night and having breaks in the sleep
Doctor :   Im so sorry to know that
Doctor :   this period of grief will cause issues that will disturb sleep
Doctor :   but this period is transitional
User :   Also may be due to extra tension/nervousness, sometimes or the other I'm feeling a little pressure on my left chest and feel that heart beat has become faster.This can be psycological as well.Need help
User :   But I'm feeling no pain
Doctor :   and i hope that you get courage and recover from the sudden loss of your father
Doctor :   thats normal, to have such issues
Doctor :   and there are ways to cope with this situation
User :   ok..but how to do that? and should I go for any physical check ups OR take any medicine?
Doctor :   you you need, i can arrange for a call from a doctor, who can advice u accordingly
User :   yah that should be it a chargeable service?
Doctor :   no thats free of charge
Doctor :   you can make that request for a doctors call from your panel
Doctor :   and a CCE will call u and fix a time for that call from a doctor
Doctor :   have u understood my advice ?
User :   yah...and thanks for your time.
Doctor :   i will also, advice you
User :   ok
Doctor :   that meditation and breathing excercises will help you
User :   But my query was that has anything happened with me on the cardiac side?
Doctor :   relax and get engrossed in work, and spend some quality time with supportive family
User :   By the way I'm overweight with approx 18 kgs
Doctor :   anxiety and grief will bring upon such effects, which you feel that yor heart may be affected
User :   I have started off with the treadmill but after this feeling have stopped you feel I need to carry on with the exercise?
User :   Also any medicine to be taken for the lack of sleep?
Doctor :   at age of 36, and being overweight can increase your cardiac risk
Doctor :   diet excercise and medications for any co existant medical conditions will help you
Doctor :   when u excercie for the first time, it will be difficult as your body is deconditioned
Doctor :   there is no need to stop working out
Doctor :   if needed, and if your work is affected , then a short course of medications can be used to relieve anziety and tension
User :   ok..I've already requested for a doctor's call as per your advise.
Doctor :   ok
Doctor :   do u have any other query ?
Doctor :   thanks for consulting me here
Doctor :   please remember to leave ur feedback as u log out
Doctor :   Are u there ?
User :   yah
Doctor :   ok
User :   thanks once again
Doctor :   you are welcome
Doctor :   please remember to leave ur feedback as u log out
User : to do that?
Doctor :   as you close the chat, you will have an option to leave your feedback
User :   ok..I'll do the same.
Doctor :   thanks and bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor